RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 2(296), Pages 157–158 (Mi umn1182)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Representations over a field of linear recurrences of maximal period over a quotient ring

V. L. Kurakin


Full text: PDF file (289 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:2, 163–165

Bibliographic databases:

MSC: 11B37, 11B34, 16S90, 16R10
Received: 09.07.1993

Citation: V. L. Kurakin, “Representations over a field of linear recurrences of maximal period over a quotient ring”, Uspekhi Mat. Nauk, 49:2(296) (1994), 157–158; Russian Math. Surveys, 49:2 (1994), 163–165

Citation in format AMSBIB
\Bibitem{Kur94}
\by V.~L.~Kurakin
\paper Representations over a~field of linear recurrences of maximal period over a~quotient ring
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 2(296)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn1182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1283145}
\zmath{https://zbmath.org/?q=an:0827.11075}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49Q.163K}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 2
\pages 163--165
\crossref{https://doi.org/10.1070/RM1994v049n02ABEH002223}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR68600014}


Linking options:
  • http://mi.mathnet.ru/eng/umn1182
  • http://mi.mathnet.ru/eng/umn/v49/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nechaev A.A., “Recurring sequences”, Formal Power Series and Algebraic Combinatorics, 2000, 54–66  isi
    2. A. S. Kuzmin, G. B. Marshalko, A. A. Nechaev, “Vosstanovlenie lineinoi rekurrenty nad primarnym koltsom vychetov po ee uslozhneniyu”, Matem. vopr. kriptogr., 1:2 (2010), 31–56  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:173
    Full text:76
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019